MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI (EJ) NEEDLE BM 11GX4 CRADLE; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI (EJ) NEEDLE BM 11GX4 CRADLE; INSTRUMENT, BIOPSY
Model Number EJM4011
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that two of 10 packages were open.
 
Additional Manufacturer Narrative
Pr (b)(6) initial emdr submission.A follow up emdr will be submitted if additional.Information becomes available.Device problem code: a020503.Patient problem code: f26.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: five photos and physical samples were received by our quality team for investigation.Upon visual inspection, it was observed that the pouches were open at the end opposite of the chevron shaped opening; therefore, the reported failure mode was confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001330769 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.A corrective action project was opened to further investigate and address this issue.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H3 other text: see manufacture narration.
 
Event or Problem Description
The customer reported that two of 10 packages were open.Bdj received 2 samples whose package was opened.There was only one part in one of package.Regarding two returned packages the sealing was done properly.Please refer to attached photo.Sample will be sent.

Brand Name
JAMSHIDI (EJ) NEEDLE BM 11GX4 CRADLE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key14083944
Report Number1625685-2022-00045
Device Sequence Number16668085
Product Code KNW
UDI-Device Identifier10885403464157
UDI-Public(01)10885403464157
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberEJM4011
Device Catalogue NumberEJM4011
Device Lot Number0001330769
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown